Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headache, nausea, trouble sleeping, feeling hot in ears, low sex drive. Family history of diabetes. What is wrong?

I've been getting headaches almost every day for over 2months, also get nausea with the headaches, trouble sleeping, and more recently feeling very hot at night, also hot in the ears. And since I don't sleep well at night am very tired during the day. I also have lost my interest in sex, if that has any relevance. I am 23years old, female, my mum has diabetes, i am in normal weight range & in the defence force so i excerisize regularly. what's wrong with me?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your available history.

It seems that you may have depression but physical causes like thyroid dysfunction, vitamin B 12 deficiency etc need to be ruled out.

You should consult psychiatrist for detailed evaluation and management. Doctor may advise you to go for blood tests to rule out physical causes.

Treatment would be directed as per cause.

If you are in stress, you may get benefit by doing stress management and relaxation exercise.

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor